# SDR DALA2015052103404

- Difficulty date: May 20, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 52,843 hours, 23,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK -Y765 FRAME 47 TO 64 EVALUATED AND FOUND OUT LIMITS ON JOB CARD 2500-2032-DE IN PASSENGER CABIN P1 FRAME 48+5", L:4.1 53", W:0.362", D:0.050", P2 FR 63+18" L:3.920", W:0.362", D:0.074.  REPLACED SEAT TRACK -Y765, FRAME 47 TO FRAME 64 AND FASTENERS IAW IAW SRM 51-72-11 AND DWG D53472030.
